# SDR DLM88070819

- Difficulty date: June 24, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 41,620 hours, 31,300 cycles
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Condition: Chafed
- Location: Autothrottles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WKG MCO - AUTOTHROTTLES DISCONNECTED.  DURING T/S FOUND CHAFED WIRES AT AUTOTHROTTLE SERVO.  CUT BACK ALL A/T SERVOMOTOR WIRES PRIOR TO DAMAGED AREA AND REPLACED A/T SERVOMOTOR C/P P10-430.  MADE  REPAIR TO DAMAGED SYSTEM WIRES PER MM.  RTS ON DFGC 1 AND 2 GOOD.  PERFORMED TESTS ON ALL AFFECTED SYSTEMS ASSOCIATED WI DAMAGED WIRING ALL A/C SYSTEMS TEST GOOD.  A/T CHKS GOOD, CLEARED MCO AND REMOVED PLACARD.
